Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


mucsle building and hiv
Oct 23, 2013

Hi, I am hiv+ and It feels like I have lodt a lot of stamina and energy, eversince I was diagnosed I have stoped excercicing, I now want to start gyming again, and body build, I have heard about the combination of anabolic rx24 and nitric mucsle max to get fast results, I would like to know if these products wil interfere with my hiv treatment ?

Response from Mr. Vergel

Every time you take a supplement, you run into the risk of interactions or potential issues. Supplement companies are not regulated by the FDA and many have been found to add ingredients that are not listed or approved for human use in this country.

Nitric oxide supplements are basically mixtures of arginine, citrulline and some stimulant like caffeine or an illegal stimulant that may increase blood pressure and heart rate. The speculation is that arginine and citrulline will increase nitric oxide in your body which can give you a better "pump" at the gym. There may be some truth to that but I would recommend that you inform your doctor so that he can monitor any changes in your liver enzymes and kidney function.

People are spending hundreds of dollars a year on unproven supplements since they are easily accessible and heavily marketed by companies that do not care to spend a portion of their profits generating data to back up their claims. Most claims come from studies done in rats at medical schools that were not associated with the supplement companies.

Nelson



Previous
Neuropathy in the feet
Next
Sending positive thoughts

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement